# SDR MALA110103

- Difficulty date: April 13, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 8,062 hours, 5,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FUSELAGE SKIN BURNED OF FS 246.  1" ABOVE S25L .012 X .062 DIA.  REPAIRED DAMAGED AREA IAW REO 690-53-00-057.  COMPLETED HFEC IAW NDTM 51-20-06 APPLIED TOP COAT IAW SRM 51-25.   ALL WORK DONE IAW EOR53116.
